# SDR SWAA2021062920378

- Difficulty date: March 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344 Lbl66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR SCUFF PLATE OUTBOARD SUPPORT AT B.S. 312-344; L.B.L. 66; W.L. 208.1. / REMOVED CORROSION FROM FED O/B SCUFF PLATE SUPPORT BS312-344; LBL66 WL208.1; ORIGINAL THICKNESS IS .050'; MAX MAT REMOVED IS MORE THAN 30% IN AN AREA OF 7' X 1'; FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 53-10-15-0I-1; SRM 53-10-15-1A-1 SRM 51-40-02-0G-0 AND DWG# 141A8110. 84632U;12MAR20.
